Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 537963, 8 pages
http://dx.doi.org/10.1155/2009/537963
Research Article

On Approximate Euler Differential Equations

1Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, South Korea
2Division of Computer Science, Sangmyung University, 7 Hongji-dong, Jongno-gu, Seoul 110-743, South Korea

Received 9 July 2009; Revised 7 September 2009; Accepted 16 September 2009

Academic Editor: Paul Eloe

Copyright © 2009 Soon-Mo Jung and Seungwook Min. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We solve the inhomogeneous Euler differential equations of the form and apply this result to the approximation of analytic functions of a special type by the solutions of Euler differential equations.